# SDR DALA2024032203685

- Difficulty date: March 20, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 59,643 hours, 31,275 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3133 - ATB - RETURNED TO SLC DUE TO AN APU EMERGENCY SHUTDOWN MESSAGE AFTER TAKEOFF. THE APU WAS NOT IN USE AT THE TIME OF THE MESSAGE. JAC OPERATIONS SHOWED NO AIR START CART AVAILABLE ON THEIR OPS PAGE. RETURNED TO SLC. CORRECTIVE ACTION: PERFORMED APU RESET/TEST AND FOUND NO LAST LEG OR PREVIOUS LEG FAULTS. PERFORMED MULTIPLE APU STARTS WITH NTF. (LP 5022382)
